# SDR 97ZZZX1616

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flow Valve
- Condition: Frozen
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FROZEN PASSENER DOOR FLOW VALVE.  CLEANED AND LUBED FLOW VALVE.  OPS CHECKED NORMAL ON STATIC.  TIME SINCE LAST A-INSPECTION, 22.3 HOURS.
